For me it Summer allegeries and Winter Acid Reflux . Also bad knee pains when it rains.
An injectable two-drug regimen of cabotegravir and rilpivirine administered every 2 months is noninferior to the same injection received monthly, according to results from the phase 3 ATLAS-2M trial. The phase 3 ATLAS study previously demonstrated that receiving injections of the investigational regimen every 4 weeks is noninferior to a daily three-drug oral regimen for the treatment… read more
Sometimes HIV gets to us, so once in a while fun questions are posted. What would YOU invent instead of someone else, for example, the light bulb, the telephone, remote control, telescope. Or what would you change, for example changing the outcome of a war, change how the lottery numbers were picked, or even changing your (ex)spouse/partner to a better one you had before them. What would you change to make money?
So… read more
My current treatment plan is Descovy and Tivicay. I was diagnosed hiv-positive 18 years ago.
My question is for the long-term survivors of HIV and for those in the Medical field.
I have been on several treatment plans and the highest that my CD4 count has ever been was 550. For the last 13 years I have remain undetectable however my CD4 count has been below 400.
Is it just common to have a low CD4 count for so long while remaining undetectable?
For those of us who are long-term survivors is it… read more
Let's face it, emergencies happen. Insurance gets dropped, paperwork isn't filed on time, maybe an error on paperwork. There could be a blizzard, tornado, hurricane, or earthquake making your medicine inaccessible. Maybe you kept reminding yourself to refill your meds and you didn't do it soon enough. Do you have extra medicine to get you by until you can get your next refill?
I have been poz for 11 years and in the last 5 years been trying to find a partner. Every ti e I tell they run for the hills.
Whether it is time spent, food delivered, a personal check, etc...would you, if you could, donate to a charity of your choice and why?
Reading up on side effects of Descovy and really considering asking my Dr. to go back to Truvada. Weight gain, higher cholesterol, and cardiovascular problems are all a side effect along with kidney damage . I think I'd prefer the kidney damage I was getting with Truvada...than the 30# I've gained since on Desovy and my cholesterol numbers are really elevated. My kidney numbers have improved. Seems to me your just trading which part of your body you'd rather damage. Am I missing something?… read more
Just reached 32 years with HIV. Add 4 years and I will have lived half my life with the virus. I don't feel like celebrating it. I wonder what my life would be like if I had not been diagnosed way back when. Probably wouldn't have PTSD from losing over 150+ friends in the course of two years and still counting. Probably would have been at the top of my professsion if hadn't had to retire 20 years ago too sick to work and placed on disability., Probably… read more
Been working out for more than 2 months now, taking supplements - Mass Gainers, Whey Protein, and Creatine.
But it seems like my gain is slower than it should be, still gaining though. I'm taking the 3-in-1 (Lamivudine, Tenofovir, Efavirenz) since 2015. Undetectable with CD4 higher than 500. I'm just 29 years old.
Any tips on how to gain muscle / weight faster? I work out 4 to 5 times a week. Thanks.